I feel that may be a tiny bit harsh on the Doctor. He can't know the exact effect really until you have been taking them for 6 to 8 weeks and he/she can make an assessment. Some people take it in the morning; others in the evening (makes some people tired initially I think. The important thing is to take your dose once every 24 hours or so.
Tracy2362; Stephen is correct as normal but these medications work differently for all of us.What you do need to know is for the first 1 to 2 weeks this like all the meds in this group can even increase the symptoms that they are given this to you for but know these go away also some people feel tired from Prozac others it keeps them awake, Your just going to have to try this and see how it works for you best in the morning or at bedtime. but also, anytime after the two weeks some people before you may notice some relief from the symptoms you're having but when you decide which time of day works best for you stick to it.and try to take it about the same time each day.Just know that many of these side effects that you may get well go away withing a few weeks and then it starts to get better right up to the full blood level where it works the best which is 6 to 8 weeks from the time you start it.
Just have to be patient and do your best to endure the side effects at the beginning some get next to none others get several but just know this is only for a short period. Good luck for the better day ahead. Chuck1957
Hi Tracy, I don't think it matters what time you take the Prozac, as long as you take it as prescribed, the correct dose, and same time of day that works for you. I take mine in the morning, and been on it for 20+ years. The only bad side effect I have is bad dreams, but I can live with that - better than the OCD. I hope this helps. StarGlitter
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am just beginning mirtazapine after a horrible reaction to Prozac. I am afraid to try other meds!?
Posted 5 Mar 2014 • 5 answers
Posted 10 Mar 2015 • 50 answers
Posted 13 Aug 2015 • 1 answer
Posted 7 Feb 2016 • 6 answers
Posted 3 Mar 2016 • 2 answers